MathSciNet Relay Station
MathSciNet bibliographic data
MR2646607 93D10 (93D20)
Zhang, Baoyong; Lam, James; Xu, Shengyuan; Shu, Zhan Absolute exponential stability criteria for a class of nonlinear time-delay systems. Nonlinear Anal. Real World Appl. 11 (2010), no. 3, 1963–1976.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement